# SDR AALA202106024403

- Difficulty date: May 6, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,174 hours, 14,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320601
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON LOWER SILL LOCATED AT STA FR66 TO FR68 STR 23L. FR66 L= 1.533 INCHES, W= 1.391 INCHES, D= 0.040 INCHES FR68 L= 2.769 INCHES, W= 0.975 INCHES, D= 0.035 INCHES FR68 L= 1.884 INCHES, W= 1.135 INCHES, D= 0.031 INCHES. REPLACED LOWER SILL LOCATED AT STA FR66 TO FR68 STR 23L PER SRM 51-72-11-911-001.
